# SDR 20010402CW002

- Difficulty date: December 14, 2000
- Submitted: April 2, 2001
- Operation: General aviation
- Aircraft: N858CH
- Make and model: Piper PA-60-602P
- Aircraft serial: 608265006
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Manifold
- Part number: 1H2410
- Part serial: 1F
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 2,295 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LT ENGINE START, RED INDICATOR BUTTON RETRACTED, GAGE DROPPED TO ZERO.  PNEUMATIC PUMP SUPPLIED PRESSURE BUT ON PRESSURE WAS GETTING TO GYRO FLIGHT INSTRUMENTS, DOOR SEALS,  GYRO PRESSURE REGULATOR OR PRESSURE GAGE.  RIGHT ENGINE SHOWED NORMAL INDICATOR AND GAGE INDICATION.  LEFT ENGINE SHUT DOWN AND BOTH INDICATOR BUTTONS STAYED RETRACTED.  STICKING FLAPPER VALVES IN MANIFOLD CAUSED PROBLEM.  THIS WOULD CAUSE A SERIOUS SITUATION AT ALTITUDE.  NO PRESSURATION ADN NO GYROS.  MANIFOLD IN SERVICE 2295.00 HOURS.
